# SDR IPXA2022092186472

- Difficulty date: September 6, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Boeing 737
- Aircraft serial: 48416
- Aircraft time: 84,028 hours, 17,907 cycles
- System (JASC): 5700 · Wing Structure
- Part: Support
- Part number: ARB29188
- Condition: Cracked
- Location: R/H Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING FIXED L/E SUPPORT STRUCTURE O/B END OF SLAT MECHANISM ACCESS DOOR IS CRACKED.REPLACED R/H FIXED L/E SUPPORT IAW SRM 51-35-01 (MINOR).
